# SDR DALA2023011300273

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 85,840 hours, 15,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED 4R DOOR FOUND DEBRIS ON GIRT BAR. CLEANED DEBRIS. ALL CHKS NML PER B767-400 AMM 52-11. OK FOR SVC. (9930992)
